Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 17, Issue 3

Issues

On the classes of functions induced by irregular Carleman–Vekua equations

Valerian Jikia
  • I. Vekua Institute of Applied Mathematics, I. Javakhishvili Tbilisi State University, 2 University St., Tbilisi 0186, Georgia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-07-30 | DOI: https://doi.org/10.1515/gmj.2010.031

Abstract

In the present paper, special functional spaces are constructed, which are naturally connected with sufficiently wide classes of irregular Carleman–Vekua equations. Their properties used essentially for the investigation of irregular generalized analytic functions, are studied. In constructing these functional spaces, we have to investigate the existence of -primitive functions for special classes.

Keywords.: Irregular Carleman–Vekua equation

About the article

Received: 2010-03-18

Published Online: 2010-07-30

Published in Print: 2010-09-01


Citation Information: Georgian Mathematical Journal, Volume 17, Issue 3, Pages 511–528, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj.2010.031.

Export Citation

Comments (0)

Please log in or register to comment.
Log in